# SDR RAIA00312318

- Difficulty date: December 15, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 15,750 hours, 15,984 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI- LOST HYDRAULIC QUANTITY AND PRESSURE.  MAINTENANCE REPAIRED HYDRAULIC PRESSURE TUBE.
